Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 97, NWS Tulsa, OK

May 20, 2019Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2019, 5:05 PM CDT for Osage County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2019, 5:05 PM CDT (22:05 UTC)
Expired
May 20, 2019, 5:45 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Osage County, OK

The radar

The Vance AFB radar (KVNX), 113 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:37 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

839 
WUUS54 KTSA 202205
SVRTSA
OKC113-202245-
/O.NEW.KTSA.SV.W.0097.190520T2205Z-190520T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
505 PM CDT Mon May 20 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Osage County in northeastern Oklahoma...

* Until 545 PM CDT.

* At 505 PM CDT, a severe thunderstorm was located 4 miles southeast
  of Ponca City, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Shidler...                        Burbank...
  Grainola...                       Foraker...
  Southern Kaw Lake...              Webb City...
  Apperson...                       

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3700 9661 3663 9641 3654 9694 3656 9690
      3657 9689 3660 9692 3658 9698 3659 9706
      3660 9704 3668 9706 3670 9703 3668 9694
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675
TIME...MOT...LOC 2205Z 249DEG 26KT 3666 9702 

HAIL...1.25IN
WIND...60MPH
 
$$
2 follow-up statements
793 
WWUS54 KTSA 202218
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
518 PM CDT Mon May 20 2019

OKC113-202245-
/O.CON.KTSA.SV.W.0097.000000T0000Z-190520T2245Z/
Osage OK-
518 PM CDT Mon May 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN OSAGE COUNTY...

At 517 PM CDT, a severe thunderstorm was located 9 miles southwest of
Burbank, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Shidler...                        Burbank...
Grainola...                       Foraker...
Southern Kaw Lake...              Webb City...
Apperson...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3700 9661 3663 9641 3654 9694 3656 9690
      3657 9689 3660 9692 3658 9698 3659 9706
      3660 9704 3668 9706 3670 9703 3668 9694
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675
TIME...MOT...LOC 2217Z 266DEG 35KT 3663 9688 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$
447 
WWUS54 KTSA 202224
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
524 PM CDT Mon May 20 2019

OKC113-202245-
/O.CON.KTSA.SV.W.0097.000000T0000Z-190520T2245Z/
Osage OK-
524 PM CDT Mon May 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN OSAGE COUNTY...

At 524 PM CDT, a severe thunderstorm was located 5 miles southwest of
Burbank, moving east at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations in or near the path include...
Shidler...                        Burbank...
Grainola...                       Foraker...
Southern Kaw Lake...              Webb City...
Apperson...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3700 9661 3663 9641 3654 9694 3656 9690
      3657 9689 3660 9692 3658 9698 3659 9706
      3660 9704 3668 9706 3670 9703 3668 9694
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675
TIME...MOT...LOC 2224Z 266DEG 35KT 3663 9679 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:31 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 20, 2:31 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
231 PM CDT Mon May 20 2019

...A few strong tornadoes possible this afternoon/evening...
...Significant flash flooding likely across NE OK into tonight...

.DISCUSSION...
Warm front currently located near a Drumright, Bixby, Inola line.
Elevated strong convection continues north of the front with
mainly a large hail/heavy rainfall threat. Atmosphere is very
unstable along and south of boundary and a few isolated supercells
are still expected to develop near warm front and/or south in the
warm sector. All modes of severe weather are possible, including
a few strong tornadoes. In addition, very heavy rainfall expected
in the stronger storms overnight with a significant flooding
threat, especially north of I-44 and west of highway 75. Numerous
rivers are forecast to go into flood based on the forecast
rainfall amounts expected through Tuesday across the northern
basins.

Thunderstorms over western/central Oklahoma should become more
linear with time overnight, moving into eastern Oklahoma late
tonight. Very strong low level wind fields are expected and QLCS
tornadoes and damaging downburst winds will remain possible. The
severe threat will likely persist as convective line pushes east
into far eastern Oklahoma and northwest Arkansas during the day
Tuesday with additional surface heating. The main thunderstorm
line is forecast to move east of northwest Arkansas by mid
afternoon with the severe threat ending.

Strong upper high will build over the southeast CONUS mid to late
week. Short waves embedded in stronger southwest flow aloft will
continue to support scattered showers and thunderstorms, with the
best chance remaining over northeast Oklahoma.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  81  64  89 /  80  80  10  20
FSM   68  79  63  91 /  40  90  20  20
MLC   72  83  66  87 /  40  80  10  20
BVO   67  82  58  84 /  90  80  10  20
FYV   68  72  59  85 /  60  90  20  20
BYV   66  75  62  87 /  70  90  20  20
MKO   68  79  62  89 /  50  80  10  20
MIO   68  77  61  86 /  80  90  10  10
F10   69  82  64  86 /  60  80  10  20
HHW   69  79  66  87 /  30  80  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Tuesday evening for OKZ054>074.

AR...Flash Flood Watch through Tuesday evening for ARZ001-002-010-011.

&&

LONG TERM....12
Hazardous weather outlook, May 20, 4:58 PM CDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Mon May 20 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Mon May 20 2019

...Significant Severe Weather Likely Including Strong Tornadoes...
...Life Threatening Flooding Possible This Evening and Overnight...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...West of Highway 75 in eastern Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...North of I-40 .

DISCUSSION...
Conditions remain favorable for significant severe weather
including the potential for strong or violent tornadoes and
damaging winds. Supercell storms have developed across western and
central Oklahoma this afternoon, and these storms will build into
eastern Oklahoma early this evening. These storms may interact
with a stationary boundary from near Miami to Pawnee in northeast
Oklahoma, which will enhance the tornadic potential. The risk of
supercells will continue into the evening hours and possibly
spread eastward through western Arkansas. A brief lull in severe
weather is possible toward the early morning hours on Tuesday,
however a line of storms is expected to re-intensify while
spreading eastward. This line of storms is likely to move into
eastern Oklahoma after 3 AM with potential for leading edge
tornadoes and locally damaging winds.

Significant flooding is likely to develop through tonight,
especially across portions of eastern Oklahoma. Flash flooding
will develop quickly due to the saturated soils, and there remains
potential for life threatening flooding across portions of
northeast Oklahoma where recent excessive rains have fallen.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY through SUNDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Severe weather is likely to be ongoing Tuesday morning as the
line of storms advances eastward. The risk for tornadoes and
locally damaging winds will continue. Any additional heavy
rainfall will further worsen any ongoing flooding. Flooded
roadways are likely to remain an issue for several days as waters
will be slow to recede. Thunderstorm chances continue through the
week, however an organized severe weather threat is not apparent
at this time.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Weather warnings highlighting significant severe potential
are likely this evening. The severe weather risk will remain
present through Tuesday morning.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 20, 1:51 PM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
151 PM CDT Mon May 20 2019

OKZ054-059-201915-
Osage OK-Pawnee OK-
151 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 215 PM CDT...

At 151 PM CDT, a strong thunderstorm was located 5 miles southeast of
Sooner Lake, moving northeast at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Fairfax...                        Shidler...
Ralston...                        Burbank...
Sooner Lake...                    Webb City...
Apperson...

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3647 9703 3654 9698 3653 9696 3655 9692
      3655 9690 3656 9689 3658 9689 3660 9692
      3678 9677 3678 9675 3680 9675 3685 9671
      3668 9645 3627 9692 3633 9693 3634 9703
TIME...MOT...LOC 1851Z 219DEG 49KT 3638 9698

Lacy
Local storm report, May 20, 1:53 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             6 NNW GROVE             36.67N 94.81W
05/20/2019  E0.88 INCH       OTTAWA             OK   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL HAIL WHICH LASTED 1 TO 2 MINUTES.

&&

SJC
Local storm report, May 20, 2:26 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     3 W GROVE               36.59N 94.82W
05/20/2019                   DELAWARE           OK   EMERGENCY MNGR

            DAMAGE ON MONKEY ISLAND. BOAT DOCKS DESTROYED AND BOATS
            LIFTED FROM WATER.

&&

SJC
Special weather statement, May 20, 2:58 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
258 PM CDT Mon May 20 2019

OKZ057-058-061>063-202030-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
258 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...EAST CENTRAL
ROGERS...NORTHWESTERN DELAWARE...SOUTHWESTERN OTTAWA AND NORTHWESTERN
MAYES COUNTIES UNTIL 330 PM CDT...

At 258 PM CDT, a strong thunderstorm was located 4 miles northwest of
Pryor, moving northeast at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Vinita...                         Pryor...
Pryor Creek...                    Afton...
Adair...                          Bernice...
Ketchum...                        Bluejacket...
Big Cabin...                      Pensacola...
Cleora...                         White Oak...
Bernice State Park...             Strang...
Pyramid Corners...

This includes Interstate 44 between mile markers 254 and 296.

LAT...LON 3666 9486 3622 9536 3634 9553 3683 9513
TIME...MOT...LOC 1958Z 218DEG 50KT 3635 9539

Lacy
Special weather statement, May 20, 3:28 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
328 PM CDT Mon May 20 2019

ARZ010-019-OKZ069-072-202100-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-
328 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON...NORTHEASTERN SEQUOYAH AND SOUTHERN ADAIR
COUNTIES UNTIL 400 PM CDT...

At 327 PM CDT, a strong thunderstorm was located over Brushy, moving
northeast at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Sallisaw...                       Stilwell...
Westville...                      Marble City...
Brushy...                         Adair State Park...
Strickler...                      Maryetta...
Blackburn...                      Brushy Lake State Park...
Bunch...                          Baron...
Clyde...                          Canehill...
Odell...                          Morrow...

LAT...LON 3583 9419 3544 9470 3553 9491 3564 9483
      3564 9481 3568 9481 3600 9458
TIME...MOT...LOC 2027Z 217DEG 49KT 3556 9473

Lacy
Special weather statement, May 20, 4:01 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
401 PM CDT Mon May 20 2019

ARZ001-010-OKZ069-202130-
Benton AR-Washington AR-Adair OK-
401 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BENTON...WESTERN
WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES UNTIL 430 PM CDT...

At 401 PM CDT, a strong thunderstorm was located 4 miles south of
Stilwell, moving northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Fayetteville...                   Stilwell...
Farmington...                     Prairie Grove...
Lincoln...                        Greenland...
Adair State Park...               Drake Field Airport...
Prairie Grove Battlefield State...
Walnut Grove...
Savoy...                          Clyde...
Wedington...                      Rhea...
Canehill...                       Hogeye...
Summers...                        Morrow...
Wheeler...                        Viney Grove...

This includes Interstate 49 between mile markers 56 and 64.

LAT...LON 3577 9445 3576 9446 3576 9449 3573 9449
      3567 9457 3574 9473 3620 9437 3604 9410
TIME...MOT...LOC 2101Z 213DEG 31KT 3576 9461

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:41 AM CDTRiver Flood WarningTSAOkmulgee15 days
May 20, 9:53 AM CDTRiver Flood WarningTSAOsage48 hr
May 20, 9:53 AM CDTRiver Flood WarningTSAOsage, Tulsa7 days
May 20, 9:53 AM CDTRiver Flood WarningTSATulsa7 days
May 20, 9:53 AM CDTRiver Flood WarningTSAWashington10 days
May 20, 9:53 AM CDTRiver Flood WarningTSAWashington12 days
May 20, 9:53 AM CDTRiver Flood WarningTSARogers, Tulsa13 days
May 20, 10:10 AM CDTRiver Flood WarningTSAOsage, Pawnee12 days
May 20, 10:10 AM CDTRiver Flood WarningTSACreek58 hr
May 20, 10:10 AM CDTRiver Flood WarningTSACherokee48 hr
May 20, 10:24 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware43 hr
May 20, 10:24 AM CDTRiver Flood AdvisoryTSACherokee, Delaware43 hr
May 20, 10:24 AM CDTRiver Flood AdvisoryTSASequoyah22 hr
May 20, 10:28 AM CDTSpecial Weather StatementTSACreek32 min
May 20, 10:53 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington52 min
May 20, 11:27 AM CDTSpecial Weather StatementTSARogers33 min
May 20, 12:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Rogers32 min
May 20, 12:43 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers47 min
May 20, 12:59 PM CDTSpecial Weather StatementTSAOsage, Pawnee31 min
May 20, 1:20 PM CDTSpecial Weather StatementTSAOsage25 min
May 20, 1:26 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa19 min
May 20, 1:51 PM CDTSpecial Weather StatementTSAPawnee24 min
May 20, 2:05 PM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Rogers, Tulsa, Washington3 hr
May 20, 2:09 PM CDTRiver Flood WarningTSANowata12 days
May 20, 2:20 PM CDTRiver Flood WarningTSAOttawa7 days
May 20, 2:54 PM CDTRiver Flood WarningTSAPawnee8 days
May 20, 2:58 PM CDTSpecial Weather StatementTSAMayes32 min
May 20, 3:18 PM CDTAreal Flood AdvisoryTSAWashington3 hr
May 20, 3:28 PM CDTSpecial Weather StatementTSAAdair, Sequoyah32 min
May 20, 4:46 PM CDTFlash Flood WarningTSAOsage, Pawnee8 hr
May 20, 5:33 PM CDTTornado WarningTSAOsage, Pawnee42 min
May 20, 5:36 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
May 20, 5:39 PM CDTTornado WarningTSAOsage, Pawnee36 min
May 20, 6:11 PM CDTTornado WarningTSAOsage, Pawnee27 min
May 20, 6:14 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 20, 6:34 PM CDTSevere Thunderstorm WarningTSAOsage, Washington26 min
May 20, 6:42 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee18 min
May 20, 6:51 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more8 hr
May 20, 6:57 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.